# SDR DL72S953248

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Condition: Failed
- Location: Nr 3
- Part time: 61,680 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT 3,5000 FT NR 3 ENGINE ROLLED BACK TO IDLE AND THEN SHUTDOWN, RETURNED SLC.  PERFORMED ENGINE INSPECTION AND RUNUP PER PREFLIGHT HANDBOOK COULD NOT FIND ANY DISCREPANCIES.  RETURNED TO SERVICE.
